Deferred statistical cluster points of double sequences

Loading...
Thumbnail Image
Date
2015
Authors
Dağadur, İ.
Şezgek, S.
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematiky
Altmetrics
Abstract
In this paper, deferred statistical cluster points for double sequences are de fined and studied by using deferred double natural density of the subset of natural numbers. For fp(n)g, fq(n)g, fr(m)g and ft(m)g satisfying certain conditions, we obtain some results for the set of deferred statistical cluster points 􀀀(2) D ; (x) in the case of (n) = q(n) 􀀀 p(n), (m) = r(m) 􀀀 t(m). Further, we provide some counterexamples regarding 􀀀(2) D ; (x). Also, we give some inclusion results for the set of deferred statistical cluster points 􀀀(2) D ; (x).
Description
Keywords
Citation
Mathematics for Applications. 2015 vol. 4, č. 2, s. 77-90. ISSN 1805-3629
http://ma.fme.vutbr.cz/archiv/4_2/ma_4_2_dagadur_sezgek_final.pdf
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en
Study field
Comittee
Date of acceptance
Defence
Result of defence
Document licence
© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematiky
Collections
Citace PRO